MAUDE Adverse Event Report: ERIKA DE REYNOSA, S.A. DE C.V. 2008T HEMODIALYSIS SYSTEM W/BIBAG; Dialyzer, High Permeability With Or Without Sealed Dialysate System

ERIKA DE REYNOSA, S.A. DE C.V. 2008T HEMODIALYSIS SYSTEM W/BIBAG; Dialyzer, High Permeability With Or Without Sealed Dialysate System
Catalog Number 190766
Medical Device Problem Code Thermal Decomposition of Device (1071)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/08/2026
Type of Reportable Event Malfunction
Event or Problem Description
A user facility biomedical technician (biomed) reported to technical support that a 2008t hemodialysis machine was displaying the message ¿failed sending data to actuator board¿.The biomed said the machine was recently repaired after the motherboard had ¿fried¿ the ui/mics board.The biomed said they have since replaced the actuator-test board, the functional board, the ui/mics board, the sensor board, and the motherboard.After having to replace the entire circuit, the biomed was wondering what next steps to take.The biomed was advised to return all replacement parts to the original machine due to the age of the machine that those parts came from.The only items replaced since the original issue are now the motherboard and the ui/mics board.Multiple attempts were made to obtain additional information, and thus far no further details have been provided.
 
Additional Manufacturer Narrative
The plant investigation is in process.A supplemental mdr will be submitted upon completion of this activity.
 
Event or Problem Description
 
Additional Manufacturer Narrative
Plant investigation: no parts were returned to the manufacturer for physical evaluation.Additionally, no on-site evaluation was performed by a fresenius field service technician (fst).A records review was performed on the reported serial number.An investigation of the device manufacturing records was conducted by the manufacturer.There were no non-conformances, or any associated rework identified during the manufacturing process which could be related to the reported event.In addition, the device history record (dhr) review confirmed the results of the in-progress and final quality control (qc) testing met all requirements.The investigation into the cause of the reported problem was not able to be confirmed.A definitive conclusion regarding the complaint incident cannot be reached without a physical examination of the complaint device.

Brand Name
2008T HEMODIALYSIS SYSTEM W/BIBAG
Common Device Name
Dialyzer, High Permeability With Or Without Sealed Dialysate System
Manufacturer (Section D)
ERIKA DE REYNOSA, S.A. DE C.V.
mike allen #1331
parque industrial reynosa
reynosa 88780
MX  88780
Manufacturer (Section G)
ERIKA DE REYNOSA, S.A. DE C.V.
director, quality systems
900 w zaragosa drive suite d
pharr TX 78577
Manufacturer Contact
jessica trujillo
920 winter st
waltham, MA 02451
+1(617)417-5172
MDR Report Key24998408
Report Number0008030665-2026-00798
Device Sequence Number18334196
Product Code KDI
UDI-Device Identifier00840861100910
UDI-Public00840861100910
Combination Product (Y/N)N
Initial Reporter StateLA
Initial Reporter CountryUS
PMA/510(K) Number
K231125
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source User Facility,Company Representative
Initial Reporter Occupation Biomedical Engineer
Type of Report Initial,Followup
Report Date (Section B) 07/29/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Catalogue Number190766
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Device AgeMO
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/08/2026
Supplement Date Received by Manufacturer07/08/2026
Initial Report FDA Received Date04/27/2026
Supplement Report FDA Received Date07/30/2026
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured04/27/2016
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown